Translator Disclaimer
2012 An Alternative Regularization Method for Equilibrium Problems and Fixed Point of Nonexpansive Mappings
Shuo Sun
J. Appl. Math. 2012(SI03): 1-16 (2012). DOI: 10.1155/2012/202860

Abstract

We introduce a new regularization iterative algorithm for equilibrium and fixed point problems of nonexpansive mapping. Then, we prove a strong convergence theorem for nonexpansive mappings to solve a unique solution of the variational inequality and the unique sunny nonexpansive retraction. Our results extend beyond the results of S. Takahashi and W. Takahashi (2007), and many others.

Citation

Download Citation

Shuo Sun. "An Alternative Regularization Method for Equilibrium Problems and Fixed Point of Nonexpansive Mappings." J. Appl. Math. 2012 (SI03) 1 - 16, 2012. https://doi.org/10.1155/2012/202860

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1318.47094
MathSciNet: MR2923350
Digital Object Identifier: 10.1155/2012/202860

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top